Yesreesay I finished my fourth combo dose. I made it. I don’t have any ongoing side effects (knock on wood). After the second dose I was hospitalized with a very bad headache and very high fever (104, regularly reading 107 is was crazy). I was there for about 5 days. We finally figured out the cycle and 1,000 mg of Tylenol round the clock allowed me to be released. Three days later I stopped and was fine. I had a lot of tests of course and most tumors were stable but my brain met was enlarged. I had a third craniotomy which resulted in even more nerve damage to my face and some hearing loss, maybe temporary. And within two weeks had another combo immunotherapy infusion. Two weeks later radiation. One week later the last dose.
I had vision loss my first crainiotomy and then developed glaucoma from steroid overdose. The vision loss resolved and 2 years later the glaucoma has too. Yeah.
Next month I’ll have a PET scan and switch to a single dose. Hopefully I’ll see some progress on the scans. Hopefully I can get the hearing issue worked out.